Publications

Year of Publication: 2017
Authors: R. Atlmann; T. Levajkovic; H. Mena
Abstract:

We study linear semi-explicit stochastic operator differential algebraic equations (DAEs) for which the constraint equation is given in an explicit form. In particular, this includes the Stokes equations arising in fluid dynamics. We combine a white noise polynomial chaos expansion approach to include stochastic perturbations with deterministic regularization techniques. With this, we are able to include Gaussian noise and stochastic convolution terms as perturbations in the differential as well as in the constraint equation. By the application of the polynomial chaos expansion method, we reduce the stochastic operator DAE to an infinite system of deterministic operator DAEs for the stochastic coefficients. Since the obtained system is very sensitive to perturbations in the constraint equation, we analyze a regularized version of the system. This then allows to prove the existence and uniqueness of the solution of the initial stochastic operator DAE in a certain weighted space of stochastic processes.

Corporate Authors: R. Atlmann; T. Levajkovic; H. Mena
Date Published: 04/2017
Volume: 182
Issue: 4
Publication Language: eng
Start Page: 741
Type of Publication: Journal Article
URL: https://link.springer.com/article/10.1007/s00605-016-0931-z